How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7356
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I drink alcohol on average twice weekly . About 7 units on

Customer Question

I drink alcohol on average twice weekly . About 7 units on a Tuesday and about 13 units on a Friday . I wondering if the regular syptoms I am having on a daily basis are due to this or something else. These include constant thirst. Aches and pains. Depression. I always feel spaced out and light headed. Expecially in the mornings. I also feel lazy and low in my mood. Can I just add these symptoms are on a daily basis not just a hangover day. I also understand my alcohol consumption is high and have now decided to cut back. I have had blood tests for these symptoms but this was over a year ago. The tests came back all clear. I take 50 mg of sertraline and do suffer low blood sugar when dieting. Although I am eating normally. I would also like to add I have pulpitations on a daily basis. About 2-3 a day. Thankyou
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Uzair replied 2 years ago.
Dr Uzair :

Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.

Dr Uzair :

Most of your symptoms relate to side effects of Sertraline. Dry mouth, generalized muscle pains, lightheadedness and confusion or feeling spaced out are all known side effects of Sertraline.

Dr Uzair :

Palpitations are also a common side effect of this drug.

Dr Uzair :

So, it will be best to discuss this with your Doctor so that a dose adjustment or drug substitution is considered, especially, if these symptoms are impairing your daily routine, since you still seem to have depression and significant alcohol consumption, it is vital to note here that the Sertraline may not be fulfilling its purpose and only causing side effects, so a drug substitution should be seriously considered.

Dr Uzair :

Let me know if you have further queries about this.

Dr Uzair :

If you have received the answer you were looking for please leave a positive rating for the service.

Dr Uzair :

Best wishes.

Dr Uzair :

Please reply if you have more queries about this.

JACUSTOMER-if286pxm- : Can I just add I have been taking sutraline for 6 years. Although these symptoms have always been an issue they have become worse over tha past few months. Although I am feeling
Dr Uzair :

Okay, side effects can occur at any point in time while being on a medication.

Dr Uzair :

I don't want to rule out alcohol and your ongoing depression as a factor that is adding to your symptoms but the first cause that should be eliminated is the medication that you are on.

Dr Uzair :

Let me know if you have further queries about this.

Dr Uzair :

Please do leave a positive rating for the service.

Dr Uzair :

Best wishes.